# SDR AALA20060488

- Difficulty date: July 24, 2006
- Submitted: July 27, 2006
- Operation: Air carrier
- Aircraft: N462AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49592
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY PATH LIGHT LENS COVER MISSING AT SEAT 11D.  REPLACED LENS COVER AT SEAT 11D FOR EMERGENCY PATH LIGHT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
